| Model Number |
AU00T0 |
| Medical Device Problem Codes |
Device Difficult to Setup or Prepare (1487); Device Damaged by Another Device (2915)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/17/2025
Type of Reportable Event
Malfunction
Event or Problem Description
A non-health care professional reported that during an intraocular lens (iol) implant procedure, needle went through the lens, damaging the lens and the posterior haptic.Lens did not come in contact with the patient.A new lens was opened and completed the procedure.Additional information has been requested.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).